Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is low sex drive a side effect of Fenesteride?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8286 Questions
I am a 22 year old male who has suddenly started experiencing unusually low sex drive, to the point where it is very difficult to get or maintain an erection. I'm sure this isn't a vascular issue, since I have woken up with an erection which didn't go away immediately either. And while my sex drive is coming back a little now, it's still very very low, mainly just in terms of not making the connection of being able to get an erection when aroused. Physically I am in good condition. I don't smoke, I drink some (but it hasn't caused me problems in the past). I do take Finasteride and I know this is a possible side affect, but I've been taking that for over 3 years, so I don't understand why it would suddenly cause a problem (literally over the course of a day).
Posted Wed, 19 Feb 2014 in Men Sexual Problems
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: It could be due to side effect of Fenesteride Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have noticed problem of Erectile Dysfunction since very recently. You have been taking Fenesteride since last 3 years.Fenesteride is known to have side effect of lowering the sex drive. Erectile dysfunction in your case case could be due to combined effect of anxiety and side effect of Fenesteride. Please discontinue taking Fenesteride and observe for any improvement in quality of erection. Following general measure will help you to boost up your confidence and getting good and sustainable erection. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Follow-up: Is low sex drive a side effect of Fenesteride? 5 minutes later
How soon will the side affects go away if I discontinue? & could it be permanent?
Answered by Dr. P. T. Patil 9 minutes later
Brief Answer: It will take 2-3 weeks to regain normal erection. Detailed Answer: Helo Thanks for follow up. It will take 2-3 weeks to observe improvements in erection and the you will not any problem in getting erection as long as you do not take Fenesteride. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor